A New Generalization of Hardy-Hilbert'S Inequality


Affiliations

  • Birla Institute of Technology, Department of Mathematics, Ranchi, India
  • Indian Institute of Technology, SAG, Metcalfe House, Kharagpur, India

Abstract

In this paper we generalize the Hardy-Hilbert's inequality by using generalized Holder's inequality. Some applications are also studied.

Keywords

Hardy-Hilbert's Inequality, Holder's Inequality.

Subject Discipline

Mathematical Sciences

Full Text:

References

G. Das and S. Nanda, Absolute almost convergence, Indian J. Maths., 34 (1992), 99–110.

G. H. Hardy, J. E. Littlewood and G. Polya, Inequalities, Cambridge University Press, Cambridge, MA , 1952.

I. J. Maddox, Elements of Functional Analysis, Cambridge University Press, Cambridge, MA, 1970.

G. Mingzhe, On Hilbert’s inequality and its applications, J. Math. Anal. Appl. 212 (1997), 316–323.

S. Simmons, The sequence spaces l(pγ) and m(pv), Proc. London Math. Soc., 13 (1965), 422–436.

B. Yang, A refinement of more profound Hardy-Hilbert’s inequality, Hunan Ann. Math. 17, No.2 (1997), 35–38.

B. Yang, A refinement of Hilbert’s inequality, Huanghuai J. 13, No.2 (1997), 47–51.

B. Yang and L. Debnath, On a new generalization of Hardy-Hilbert’s inequality and its applications, J. Math. Anal. Appl. 233 (1999), 484–497.

B. Yang, On generalizations of Hardy-Hilbert’s integral inequalities, Acta Math. Sinica 41, No. 4 (1998), 839–844.


Refbacks

  • There are currently no refbacks.